# SDR ASAA2022112140882

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 32,396 hours, 10,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L-1 DOOR HAS INCORRECT LENS PER ASA T/C 78233008. LENS HAS EXIT NOMENCLATURE WITH LEFT-FACING ARROW, SHOULD BE NO ARROW. GROUNDED - YES. REMOVED AND REPLACED LENS.
